# SDR UF6A990703

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Galley
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GRB - FLT 5759 - FLIGHT ATTENDANT B NOTICED A BURNING SMELL IN GALLEY DURING FLIGHT.  MAINTENANCE RAN BOTH ENGINES WITH NO SIGN OR SMELL OF SMOKED NOTICED.  (M)
